Size: 1036
Comment:
|
← Revision 16 as of 2010-12-03 15:00:22 ⇥
Size: 51
Comment:
|
Deletions are marked like this. | Additions are marked like this. |
Line 4: | Line 4: |
Journal Papers: || Kaslik E || METHODS FOR THE DETERMINATION AND APPROXIMATION OF THE REGIONS OF ATTRACTION IN THE CASE OF NON-EXPONENTIAL ASYMPTOTIC STABILITY || Nonlinear Studies, I&S Publishers, Daytona Beach, Florida, USA, ISSN 1359-8678, vol. 12, nr. 3, p. 199-214, 2005 || || Kaslik E, Balint A.M., Grigis A, Balint S. || ON THE CONTROLLABILITY OF SOME STEADY STATES IN THE CASE OF NONLINEAR DISCRETE DYNAMICAL SYSTEMS WITH CONTROL || NONLINEAR STUDIES, VOL.12, NO.1, PG.1-11 (2005) || Journal Papers: * Kaslik E, METHODS FOR THE DETERMINATION AND APPROXIMATION OF THE REGIONS OF ATTRACTION IN THE CASE OF NON-EXPONENTIAL ASYMPTOTIC STABILITY, Nonlinear Studies, I&S Publishers, Daytona Beach, Florida, USA, ISSN 1359-8678, vol. 12, nr. 3, p. 199-214, 2005 * Kaslik E, Balint A.M., Grigis A, Balint S., ON THE CONTROLLABILITY OF SOME STEADY STATES IN THE CASE OF NONLINEAR DISCRETE DYNAMICAL SYSTEMS WITH CONTROL, NONLINEAR STUDIES, VOL.12, NO.1, PG.1-11 (2005) |